A lower bound on the number of vertices of a graph
Authors: V. G. Kane and S. P. Mohanty
Journal: Proc. Amer. Math. Soc. 72 (1978), 211-212
MSC: Primary 05-XX
MathSciNet review: 524348
Abstract: In this note, we derive a lower bound for the number of vertices of a graph in terms of its diameter, d, connectivity k and minimum degree which is sharper than that of Watkins  by an amount .
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05-XX
Retrieve articles in all journals with MSC: 05-XX